| Model Number |
SUTR ANCHBIO-COMP S-TAK KNOTLESS |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/12/2022, it was reported by a sales representative via email that an ar-1938bc biocomposite suturetak anchor broke.This was discovered during a glenohumeral instability procedure on (b)(6) 2022.Case was completed using another ar-1938bc biocomposite suturetak.